Vol. 10, No. 10, 2016

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Weight functions on Berkovich curves
2053–2079

Matthew Baker and Johannes Nicaise

Nonvanishing of Dirichlet $L$-functions
2081–2091

Rizwanur Khan and Hieu T. Ngo

Every integer greater than 454 is the sum of at most seven positive cubes
2093–2119

Samir Siksek

Constructible isocrystals
2121–2152

Bernard Le Stum

Canonical heights on genus-2 Jacobians
2153–2234

Jan Steffen Müller and Michael Stoll

Combinatorial degenerations of surfaces and Calabi–Yau threefolds
2235–2266

Bruno Chiarellotto and Christopher Lazda

The Voronoi formula and double Dirichlet series
2267–2286

Eren Mehmet Kıral and Fan Zhou

Finite dimensional Hopf actions on algebraic quantizations
2287–2310

Pavel Etingof and Chelsea Walton